# SDR SCNA98064

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 8 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, THE NUMBER EIGHT LEADING EDGE SLAT WOULD NOT RETRACT ON SCHEDULE.  TWO ATTEMPTS WERE MADE TO RECYCLE FLAPS AS PER COM PROCEDURE BUT THE NUMBER EIGHT SLAT REMAINED FULLY EXTENDED AS CONFIRMED BY VISUAL INSPECTION.  FOUND THE LEADING EDGE NUMBER EIGHT SLAT ACTUATOR STICKING.  REMOVED AND REPLACED THE ACTUATOR IN ACCORDANCE WITH MAINTENANCE MANUAL CHAPTER 278132.  OPERATIONAL AND LEAK CHECK GOOD.
